# SDR IPXA13178423

- Difficulty date: May 16, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: DSB11021
- Part serial: 14211
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, GEAR WOULD NOT RAISE IN SYS 1, SWITCHED TO SYS 2 & RAISED GEAR NORMALLY.  FOUND AND REPLACED MAIN TORQUE LINK SENSOR 64 GB OUT OF RIG IAW MM 320-00-00 0401.  REF IPC 32-31-73-02A ITEM 020B.
